# SDR SIMA20211018001

- Difficulty date: October 18, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 11,273 hours, 7,346 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR PRESENT IN COCKPIT. CA/FO PUT ON MASKS. NO EMERGENCY DECLARED. POSSIBLE PACK CONTAMINATION :ODOR ON T/O UP TO CRUISE AT FL 280 NEGLIGABLE SMELL DURING CRUISE, BUT RETURN IMMEDIATELY DURING /THROUGHOUT DESCENT.  COMPRESSOR WASH WAS ACCOMPLISHED ON 10/17/21 AT STATION LIGHT SUSPECT SMELL COMING FROM THE COMPRESSOR WASH ,  PERFORMED ENGINE GROUND RUNS AT IDLE IAW EMB 175AMM 71-00-01-910-801 FOR 35MIN, NO SMELL NOTED AT THIS TIME OF ENGINE RUNS.
